# SDR UIEA2012121000541

- Difficulty date: December 10, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 73,457 hours, 12,466 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Flap Transmitter
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

ON DEPATURE EICAS MESSAGE "FLAPS DRIVE" APPEARED AND THE OTBD T/E FLAPS WOULD NOT RETRACT PAST 1 DEGREE OR EXTEND BEYOND 1 DEGREE.  RETURNED TO DEPARTURE.  MX FOUND THE LT OTBD FLAP POSITION TRANSMITTER ELECTRIC CONNECTOR WAS CONTAMINATED WITH DEICING FLUID.  THE CONNECTOR WAS CLEANED AND SYS OPERATED NORMALLY IAW THE AMM 27-51-00.  POSITION INDICATION OPERATED NORMALLY IAW AMM 27-58-00.  ACFT WAS RETURNED TO SERVICE WITH NO FURTHER FLAP ISSUES.
